Seriously fed up

Just around Christmas the fatigue started big time. Thought it was just the stress of the festive season. Oh no.. January 7th both sides of back went into what I though was spasm. I have been in intense pain since despite Diazepam 5mg 3 times daily and latterly Morphine sulphate 2.5 ml. The Morphine because the Diazepam did nothing except make me a zombie. Stopped the Morph yesterday as doing the same thing. Whats worse, pain or sleeping your life away ? My general mood is very very low, I cant drive because of it, cant really do much in fact without huffing and puffing. Know I am better than a lot on here, but at the moment I just want to cry for my lost life, the one in which I was happy and active. Sorry I'm a pain. ( pun ).


16 Replies

  • Anne. Get your doc to investigate further. Both you and your doc don't know why you have this pain. He is only trying to treat your symptoms to make you more comfortable but you need to know why your body is giving you pain signals so you can remedy the cause or take preventative measures. Don't suffer in silence and make yourself into a zombie. It may be something simple but you need to know. We are all at a bit of a disadvantage here, not knowing if symptoms are attributable to our conditions, our medications or something we should be flagging up. Lets keep the feedback coming as it can only help to inform and reinform those who are trying to decipher our symptoms.

    I hope you can get some relief soon. Sometimes its no picnic is it? Keep your chin up. Thinking of you. X

  • Hi anne, So sorry you are feeling fed up, but not surprised, constant pain is very hard to deal with - not to mention fatigue as well. I think I'd probably want to ensure there's no reason why the back is in spasm, is your GP supportive? Are there any parts of your 'normal' life you can still enjoy or even just do? Its so hard when our illness stops us doing things, I find it affects how I feel about myself when I can't just get on with life.

    Take care, and hope it soon feels much better.


  • Hi fannetastic, I know it's hard, and some things are easier said than done but from my experience (and I used to think like you regarding the life I'd lost ) the future is more important than the past. we have a cancer which with medication means we have to live life at a slower pace and know our own limitations but it does not mean our life is over or even coming to an end, it has just taken a new direction. It is ok to feel down now and again but try to be positive and enjoy what you can. It took me 10 years to come to terms with my ET and fatigue is big problem for me as well, I used to feel guilty for not doing enough in a day. Crazdaisy is right talk to your Dr and if your not happy you are entitled to a second opinion.

    Good luck and best wishes,


  • Thanks guys, Has spasms for years, so suppose the GP is treating it as being " normal" as all MRI's have just shown bulging in my spine, but this time its not going. I also have other symptoms, like feeling sick and to be blunt stomach pain and black dioreah. I have made appointment with practice nurse this morning as no doc appointments left. Getting one is like drawing teeth. My regular GP is really supportive but like most really doesn't have a great knowledge of MPN..and God bless this site and the people on it. I am not diagnosed as any specific MPN, its just " non specific " so not on any meds for it, so cant put it down to that. I cried a bit at the support you guys have given me ..and God bless this site and the people on it

    Stay safe.

    Anne x

  • Gosh Anne, feel such sympathy for you as it is awful to be in pain for whatever the reason. Perhaps a bit of the answer is in your obvious symptoms and so glad you are going to see the practice nurse. Be as strong as you can and make her realise how dreadful you feel. You are not alone when you enter this site as although we may not have the same problems we jolly well have them and certainly understand how miserable we can become. Thinking of you with all sincerity and send a big hug.

    Linds x

  • Hi Anne, so sorry to hear that you are in such pain and discomfort with your back, I hope you get it sorted out soon, keep us updated. Maz x

  • I will Maz. Thanx everyone for your concern.


  • I'm not a doctor but stomach pain and black diarrhoea ought to be investigated ASAP. Sorry you are having such a rough time. Cyber hugs to you.

  • Om my way to hospital. Will keep you updated. x

  • Hi , I sure hope you get some answers today , it's no joke being in pain had back pains long time ago & I truely sympathies with you I visited a chiropractor for 3 yrs & never looked back ,

    Thinking of you , I will be looking out for your next Post , Big Hugs from Pam ,

  • Sympathy from me too,we do get all sorts of other obscure things happening,hope you soon have answers,keep as strong as possible,best wishes.

  • Have to been tested for anything else? I have similar levels to you and my haematologist team didn't think my platelets were elevated enough to be causing all my symptoms. It turns out I do have other issues that could account for how awful I was feeling - low thyroid and low iron being two things in particular.

  • Oh Anne you poor soul! Please as the rest have said go back to your gp or ask for someone different one. Constant pain is no fun and extremely exhausting and emotionally draining. I am in pain most of the time with various joints but not as bad as your obviously feeling. Every sympathy. Aime xx

  • Me again Anne please don't take no for an answer from your medic, your symptoms need investigation and sorting. Aime xx

  • hi anne

    I am so sorry you are suffering so and hope your pain can be helped soon


  • Anne .its time now for you to take control .its time now to say enough ,

    The conventional medicine seems to be not working ,so your life is important

    To you ,start by a new approach ..give your whole routine a new start ,change all your intake of food and drink .eat balanced healthy options .make warm soup ,at home lots of vegs ,drink juice ,not tea and coffee ,give up all junk type stimulants .take honey as alternative to needing sweet things ,then when your body begins to feel better your mood will change too. Pain control ..massage the areas .i use a new gel called flexiseq .

    And take your pain control .but consider acupuncture as an alternative .speak to your doctor about it ,,some do accept it now days ,it's expensive but hey ,life is for living right ??and just now you are not a happy bunny ..I have done and tried all of the above ,and know it will help ..take back control of your life ..this is no rehearsal my lovely .this is the "real deal ". Write me any time. Twinkly. Xxx

You may also like...